# SDR UIEA2019021903276

- Difficulty date: February 16, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 77,935 hours, 13,277 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING L/E SLAT# 18 1/B LWR EDGE FOUND DAMAGED(  RIH WING # 18 VC FLAP LIE 0/B SKIN EDGE CRACK AREA REPAIRED IAW RL-57-40-13375 REV.A  )
